Journal article icon

Journal article

HEDGING UNDER ARBITRAGE

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Divisional Administration
Sub department:
Oxford-Man Institute
Role:
Author
Journal:
Mathematical Finance More from this journal
Volume:
23
Issue:
2
Pages:
297-317
Publication date:
2013-04-01
DOI:
ISSN:
0960-1627
Pubs id:
pubs:324866
UUID:
uuid:fdd98e86-4cee-4379-a11b-b2f9f2a953c0
Local pid:
pubs:324866
Source identifiers:
324866
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP